# SDR UALA2013052103516

- Difficulty date: May 21, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 52,439 hours, 6,352 cycles
- Engine: Pwa PW4090
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900941
- Part serial: 137
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL OF THE DISPLAY SELECTOR PANEL HAS BEEN TAKEN OVER BY MANUAL SELECTION OF THE CDU BACKUP DSP FUNCTION.   CAPTAIN`S ND DISPLAY INOPERATIVE.  REPLACED CAPTAIN INBD DISPLAY UNIT IAW AMM, OPS CHECKED GOOD.
